# SDR VQIA2017081000045

- Difficulty date: September 21, 2016
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 2851
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED AN UNUSUAL ODOR IN THE CABIN.  THE INFLIGHT TEAM SHUTDOWN THE IFE AND THE ODOR DISSIPATED.  ON ARRIVAL TECHNICIANS ACCOMPLISHED TSM TASK 05-50-00-81-08-31A WITH NO FINDINGS, THE ITEM WAS CLEARED AND THE ACFT WAS RETURNED TO SERVICE.  NO ODOR REPORTED ON SUBSEQUENT FLIGHTS.
